feeling in your arms

Does anyone know anything about this before taking statins i had no problems with my arms ,now i burnt my arm on the oven and didnt feel a thing and it healed so quick ,i garden alot i got stung and got scratches on my arms and didnt feel anything i had 8 small white lumps around my wrist from the nettle sting but didnt feel anything .

my left arm is not right since taking statins i cant put my arm up my back ,and cant use both my arms together if its a stretching job what has happened to my arms can any one help me ?

10 Replies

  • Hi Suki65. I would go back to the GP with this issue. It may be some kind of neuropathy. Whether it is caused by the statins or not is irrelevant. As you have already found out you can harm yourself without realising.

  • thank you i know but getting my doc to say i need to see someone to do with neuropathy is hard as they put things down to other things ,i will have a go and see what comes thanks florence5

  • I know what you mean. I failed to reach agreement with my GP on trying diet and exercise and my cardiologist has advised that I try yet another statin at a very low dose every other day. I am still having myalgia symptoms after any physical activity caused by the last two statins I tried. I also have numbness in both thighs although this could be down to being overweight. Because I already have coronary artery disease and have had a stent put in, it seems that my raised cholesterol must be treated medically. I start with Rosuvastatin next Wednesday. Fingers crossed that I can tolerate this one. Let me know how you get on with your GP.

  • thank you for this i am seeing the doc tomorrow about my arms .

    have you tried intermittent fasting for a month i eat between 11am and 7pm the same as what i normally eat but just within these hours and i drink in between water or sugar free coffee this for 2 months now is keeping my levels low i have my next test 23rd August please look at this website statins can inhibit muscle repair its on youtube ,by brian walsh i take ubiquinol and vitamind with calcium nothing else .good luck with your health pleasse keep in touch i will let you know how i go tomorrow

  • Neuropathy is listed as a side effect of statins. I sympathise as it seems to cover a large number of symptoms. My mum had it in the last few years of her life and getting to the cause of it was really difficult.

  • thank you Aliwally i wish all older people would be treated better they need to realise that the statins are doing this to older people and its not old age ,this they will not fob me off with as i am only 48 and never been ill before taking statins and i am a healthy eater i dont drink and i dont smoke so there is nothing else it can be .I have written to my hospital complaining and asking for them to do something about statins and peoples side effects they need to listen to people

  • Hi been to docs today finally i have to have bloods done on CK ,GL,ESR,B12H,and CRP and they are getting me to see a neurologist .

    maybe something will be sorted when my results come back

  • That's good news. I hope you get some answers now.

  • I will keep you up to date i am not sure how neuropathy works but hope something shows up somewhere as when i get the pain it hurts so much and is very upsetting not to be able to do certain things

  • Hi,

    Have you had your blood test results? Not familiar with some of the terms! did you get new medication? Thanks.

You may also like...